MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGILE? ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION AGILE? ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL
Model Number M00517770
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf impact code f2301 captures the reportable event of the stent was removed, and a different device was used.
 
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal fully covered stent otw was to be implanted in the esophagus to treat a stricture during an esophageal stent placement procedure performed on (b)(6) 2025.During the procedure, the agile stent was deployed and was in good position.However, within a few minutes of deployment, the stent migrated into the stomach.The stent was subsequently removed, and a different device was used to complete the procedure.There were no patient complications reported as a result of this event.

Brand Name
AGILE? ESOPHAGEAL
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23536674
Report Number3005099803-2025-05921
Device Sequence Number16003049
Product Code ESW
UDI-Device Identifier00191506006648
UDI-Public(01)00191506006648
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K233837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00517770
Device Catalogue NumberM00517770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown